# SDR RAIA00502022

- Difficulty date: February 15, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 19,245 hours, 19,959 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GSO - RIGHT ENGINE OIL PRESSURE WARNING INDICATION.  MAINTENANCE TROUBLESHOT AND FOUND GAUGE INDICATION OK; DEFERRED OIL PRESSURE WARNING SYSTEM IAW MEL.  REMOVE AND REPLACE NR 2 PRESSURE SWITCH.
